# SDR CALA0100619

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT LOWER CORNER FORWARD END OF R-1 DOOR JAMB, FS 160 - 238.  THE LOWER DOOR PAN, TWO TORQUE BOX WEB PANELS, STRAPS, AND COMPOSITE CHANNEL WERE REMOVED TO GAIN ACCESS.  THE CUSP WEB WAS REPLACED IAW SRM 53-05, FIGURE 55.  REINSTALLED ALL REMOVED PANELS AND PARTS IAW SRM 51-30-2.
